# SDR CALA2025040403515

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N14518
- Make and model: Airbus A321-271NX
- Aircraft serial: 11894
- Aircraft time: 1,190 hours, 436 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMING A MRD CHECK MAY BE REQUIRED TO ENSURE NO OUTSTANDING WORKLOAD REMAINS, BEFORE CLEARING THIS LOGPAGE. IF WORKLOAD IS UNABLE TO BE COMPLETED, CONTACT PLANNING FOR RESCHEDULING ALL WORK ACCOMPLISHED. AC READY FOR RELEASE.
